# SDR WX0A2022050274075

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 49,205 hours, 31,476 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: AD321431
- Part serial: 248416
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU FAILS CAPACITY CHECK / REMOVED AND REPLACED EPSU'S 10WL, 11WL, 12WL, 13WL. IAW AMM 33-51-38. OPS CHECK GOOD."
